MathSciNet Relay Station
MathSciNet bibliographic data
MR1021208 47D05 (34G10 73D30)
Chen, Shu Ping; Triggiani, Roberto Gevrey class semigroups arising from elastic systems with gentle dissipation: the case $0<\alpha <\frac 12$. Proc. Amer. Math. Soc. 110 (1990), no. 2, 401–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement